Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What treatment is required for thyroid nodules ?

I am 60 years of age and have had three inconclusive ultrasound and needle biopsies on a thyroid nodule. Over 18 months it reduced in size from 2.6cm to 1.6cm and was expected to shivel completely. The scans also revealed tiny nodules in both lobes. I have another check-up in just over 6 months but have recently been suffering with catarrah in the bottom of my throat and have been coughing far more than normal. It seems as if the nodule is growing again but it could just be the sensation of the catarrah and cough drawing attention to it. I would value your advice, particularly about possible surgery as this seems a very scary option to me. Thank you.
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  308
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response
welcome to healthcaremagic
your cough seems to be unlikely due to the thyroid.
posting more info regarding 'needle biopsy' results would be helpful
take lozenges for the cough
Answered: Sun, 11 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor